# SDR 2003F00036

- Difficulty date: September 2, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N11FQ
- Make and model: Doug MD-88
- Aircraft serial: 49759
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 403424192
- Condition: Contaminated
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

IFE DIVERTED INTO BWI, LOST ALL INSTRUMENT, BOTH FMS, BOTH DFG C'S.  IRU'S MAINLY WENT OUT.  PROBLEM ON GROUND, MAINTENANCE FOUND WATER FROM HEAVY RAINS IN E/E.  DRIED MOISTURE ON DFGC'S IAW 34-33-00 AND 22-01-5.  ALL SYSTEMS OPS CHECK OK.  (M)
